# SDR R61A201401080039

- Difficulty date: January 8, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 21,766 hours, 16,586 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED STEERING FAIL MESSAGE AND LOST NOSE WHEEL STEERING ON LANDING ROLL. MAINTENANCE RESET CIRCUIT BREAKER IAW AMM AND FAULT CLEARED.  AIRCRAFT IS GOOD FOR SERVICE.
